# SDR DALA2024022002361

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 140,831 hours, 20,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0175, FOUND CABIN LH FRAME END FITTING ABOVE CENTER FUEL TANK AT STA 927 CRACKED. CORRECTIVE ACTION: REMOVED THE CRACKED FRAME END FITTING AT STA 927.5 LBL 97.42 AND FABRICATED A NEW FITTING AND TREATED PAINTED AS PER PRI 615753-14 REV 0.THE PRI 615753-14 REV 0 COMPARED AND COMPLIED WITH THE ERA 615753-14 REV ORIGINAL. (LP 0207055)
